Default risk in a market model
Christopher Lotz and
Journal of Banking & Finance, 2000, vol. 24, issue 1-2, 301-327
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (8) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jbfina:v:24:y:2000:i:1-2:p:301-327
Access Statistics for this article
Journal of Banking & Finance is currently edited by Ike Mathur
More articles in Journal of Banking & Finance from Elsevier
Series data maintained by Dana Niculescu ().